Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 583230, 13 pages
http://dx.doi.org/10.1155/2010/583230
Research Article

On the Recursive Sequence 𝑥 𝑛 + 𝟏 = m a x { 𝑥 𝑛 , 𝐴 } / 𝑥 𝟐 𝑛 𝑥 𝑛 𝟏

Mathematics Department, Ahmet Kelesoglu Education Faculty, Selcuk University, Meram Yeni Yol, 42090 Konya, Turkey

Received 17 March 2010; Accepted 11 May 2010

Academic Editor: Guang Y. Zhang

Copyright © 2010 Ibrahim Yalcinkaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. D. Myškis, “Some problems in the theory of differential equations with deviating argument,” Uspekhi Matematicheskikh Nauk, vol. 32, no. 2(194), pp. 173–202, 1977. View at Google Scholar · View at MathSciNet
  2. E. P. Popov, Automatic Regulation and Control, Nauka, Moscow, Russia, 1966.
  3. R. Abu-Saris and F. Allan, “Periodic and nonperiodic solutions of the difference equation xn+1=max{xn2,A}/xnxn1,” in Advances in Difference Equations (Veszprém, 1995), pp. 9–17, Gordon and Breach, Amsterdam, The Netherlands, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. M. Abu-Sarris and F. M. Allan, “Rational recursive sequences involving the maximum function,” Far East Journal of Mathematical Sciences, vol. 1, no. 3, pp. 335–342, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. S. Berenhaut, J. D. Foley, and S. Stević, “Boundedness character of positive solutions of a max difference equation,” Journal of Difference Equations and Applications, vol. 12, no. 12, pp. 1193–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Çinar, S. Stević, and I. Yalçinkaya, “On positive solutions of a reciprocal difference equation with minimum,” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 307–314, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “On the periodic nature of some max-type difference equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 14, pp. 2227–2239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “Global attractivity and periodic character of a fractional difference equation of order three,” Yokohama Mathematical Journal, vol. 53, no. 2, pp. 89–100, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “Qualitative behavior of higher order difference equation,” Soochow Journal of Mathematics, vol. 33, no. 4, pp. 861–873, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “Qualitative behavior of some max-type difference equations,” Vietnam Journal of Mathematics, vol. 36, no. 1, pp. 47–61, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. M. Elabbasy and E. M. Elsayed, “On the solution of recursive sequence xn+1=max{xn2,1/xn2},” Fasciculi Mathematici, vol. 41, pp. 55–63, 2009. View at Google Scholar
  12. E. M. Elsayed, “On the solutions of higher order rational system of recursive sequences,” Mathematica Balkanica, vol. 22, no. 3-4, pp. 287–296, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. M. Elsayed and S. Stević, “On the max-type equation xn+1=max{A/xn,xn2},” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 910–922, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. M. Elsayed and B. D. Iričanin, “On a max-type and a min-type difference equation,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 608–614, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. M. Elsayed, B. D. Iricanin, and S. Stevic, “On the max-type equation xn+1=max{A/xn,xn1},” ARS Combinatoria, vol. 95, 2010. View at Google Scholar
  16. J. Feuer, “On the eventual periodicity of xn+1=max{1/xn,An/xn1} with a period-four parameter,” Journal of Difference Equations and Applications, vol. 12, no. 5, pp. 467–486, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Feuer and K. T. Donnell, “On the eventual periodicity of xn+1=max{1/xn,An/xn1} with a period-five parameter,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 883–889, 2008. View at Google Scholar
  18. J. Feuer, “Periodic solutions of the Lyness max equation,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 147–160, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Gelisken, C. Cinar, and R. Karatas, “A note on the periodicity of the Lyness max equation,” Advances in Difference Equations, vol. 2008, Article ID 651747, 5 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Gelisken, C. Cinar, and I. Yalcinkaya, “On the periodicity of a difference equation with maximum,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 820629, 11 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Gelişken and C. Çinar, “On the global attractivity of a max-type difference equation,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 812674, 5 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, vol. 4 of Advances in Discrete Mathematics and Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2005. View at MathSciNet
  23. C. M. Kent and M. A. Radin, “On the boundedness nature of positive solutions of the difference equation xn+1=max{An/xn,Bn/xn1} with periodic parameters,” Dynamics of Continuous, Discrete and Impulsive Systems. Series B, vol. 2003, pp. 11–15, 2003. View at Google Scholar
  24. E. J. Janowski, V. L. Kocic, G. Ladas, and S. W. Schultz, “Global behavior of solutions of xn+1=max{xn,A}/xn1,” in Proceedings of the 1st International Conference on Difference Equations, pp. 273–282, Gordon and Breach, Basel, Switzerland, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Ladas, “Open problems and conjectures,” Journal of Difference Equations and Applications, vol. 22, pp. 339–341, 1996. View at Google Scholar
  26. G. Ladas, “Open problems and conjectures,” Journal of Difference Equations and Applications, vol. 4, no. 3, p. 312, 1998. View at Google Scholar
  27. X. Li, D. Zhu, and G. Xiao, “Behavior of solutions of certain recursions involving the maximum function,” Journal of Mathematics, vol. 23, no. 2, pp. 199–206, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. D. P. Mishev, W. T. Patula, and H. D. Voulov, “A reciprocal difference equation with maximum,” Computers & Mathematics with Applications, vol. 43, no. 8-9, pp. 1021–1026, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. D. P. Mishev, W. T. Patula, and H. D. Voulov, “Periodic coefficients in a reciprocal difference equation with maximum,” Panamerican Mathematical Journal, vol. 13, no. 3, pp. 43–57, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. W. T. Patula and H. D. Voulov, “On a max type recurrence relation with periodic coefficients,” Journal of Difference Equations and Applications, vol. 10, no. 3, pp. 329–338, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. E. C. Pielou, An Introduction to Mathematical Ecology, Wiley-Interscience, New York, NY, USA, 1969. View at MathSciNet
  32. E. C. Pielou, Population and Community Ecology, Gordon and Breach, Yverdon, Switzerland, 1974.
  33. D. Simsek, C. Cinar, and I. Yalcinkaya, “On the solutions of the difference equation xn+1=max{xn1,1/xn1},” International Journal of Contemporary Mathematical Sciences, vol. 1, no. 9–12, pp. 481–487, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. D. Simsek, “On the solutions of the difference equation xn+1=max{xn2,1/xn2},” Selcuk University Journal of Education Faculty, vol. 23, pp. 367–377, 2007. View at Google Scholar
  35. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. F. Sun, “On the asymptotic behavior of a difference equation with maximum,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 243291, 6 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. T. Sun, B. Qin, H. Xi, and C. Han, “Global behavior of the max-type difference equation xn+1=max{1/xn,An/xn1},” Abstract and Applied Analysis, vol. 2009, Article ID 152964, 10 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. I. Szalkai, “On the periodicity of the sequence xn+1=max{A0/xn,A1/xn1,,Ak/xnk},” Journal of Difference Equations and Applications, vol. 5, no. 1, pp. 25–29, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. H. D. Voulov, “Periodic solutions to a difference equation with maximum,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2155–2160, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. H. D. Voulov, “On the periodic nature of the solutions of the reciprocal difference equation with maximum,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 32–43, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. I. Yalçinkaya, B. D. Iričanin, and C. Çinar, “On a max-type difference equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 47264, 10 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet